Research Repository

On Hermite-Hadamard type integral inequalities for n-times differentiable log-preinvex functions

Latif, MA and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2015) On Hermite-Hadamard type integral inequalities for n-times differentiable log-preinvex functions. Filomat, 29 (7). 1651 - 1661. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard inequality; log-convex functions; log-preinvex functions
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 11 Sep 2016 23:56
Last Modified: 31 Jul 2018 04:16
URI: http://vuir.vu.edu.au/id/eprint/31537
DOI: https://doi.org/10.2298/FIL1507651L
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar